# SDR MASA200400721

- Difficulty date: December 22, 2004
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 5,445 hours, 3,745 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7217 ATL - MASTER WARNING FOR SMOKE IN AFT LAVATORY.  CONTRACT MAINTENANCE PLACED LAV ON MEL.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM AND OPS CHECKED GOOD.
